# SDR DALA2020031701909

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,757 hours, 20,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AD - DISBOND WAS FOUND ON SLAT 1 ON UPPER SURFACE IAW WO. CORRECTIVE ACTION: SUMMARY OF N.R.C. SERIAL NO. 00038:- DISBOND FOUND ON SLAT 1 AT STA 743.50 APPROX ON UPPER SURFACE WAS REPAIRED PER B-757-200 S.R.M. (1527936)
